# SDR SWIA200920955

- Difficulty date: January 28, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 16,007 hours, 13,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6592 - CEILING EMERGENCY LIGHT SECOND LIGHT AFT INOP.  RELAMPED.
